Asymptotic behavior of solutions for a system of semilinear heat equations and the corresponding damped wave system

Kenji Nishihara

    Research output: Contribution to journalArticle

    10 Citations (Scopus)


    Consider the Cauchy problem for a system of weakly coupled heat equations, whose typical one is p= with p, q ≥ 1, pq > 1. When p, q satisfy max ((p+1)/(pq - 1), (q + 1)/(pq -1)) < N/2, the exponents p, q are supercritical. In this paper we assort the supercritical exponent case to two cases. In one case both p and q are bigger than the Fujita exponent ρF (N) = 1+2/N, while in the other case ρF (N) is between p and q. In both cases we obtain the time-global and unique existence of solutions for small data and their asymptotic behaviors. These observation will be applied to the corresponding system of the damped wave equations in low dimensional space.

    Original languageEnglish
    Pages (from-to)331-348
    Number of pages18
    JournalOsaka Journal of Mathematics
    Issue number2
    Publication statusPublished - 2012 Jun


    ASJC Scopus subject areas

    • Mathematics(all)

    Cite this